# SDR SWAA2018060522540

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 1,304 hours, 568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD EMERGENCY FLASHLIGHT INOP.  R&R FLASHLIGHT IAW MM.
